uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Holographic formula for Q-curvature. II
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 226, no 4, 3409-3425 p.Article in journal (Refereed) Published
Abstract [en]

We extend the holographic formula for the critical Q-curvature in Graham and Juhl (2007) [9] to all Q-curvatures. Moreover, we confirm a conjecture of Juhl (2009) [11].

Place, publisher, year, edition, pages
2011. Vol. 226, no 4, 3409-3425 p.
Keyword [en]
Q-curvature, Asymptotically hyperbolic spaces, Holography
National Category
URN: urn:nbn:se:uu:diva-148156DOI: 10.1016/j.aim.2010.10.015ISI: 000286690600016OAI: oai:DiVA.org:uu-148156DiVA: diva2:401386
Available from: 2011-03-02 Created: 2011-03-02 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Juhl, Andreas
By organisation
Analysis and Applied Mathematics
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 176 hits
ReferencesLink to record
Permanent link

Direct link